# SDR DHL2004745521

- Difficulty date: July 6, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, VERTICAL FIN BASE COMPOSITE PANEL LT SIDE BELOW AND FWD OF THE NR 2 ENGINE CHANGE FIXTURE CAVITY WITH DENTS.  CUT OUT 3 EA SHARP DENTED AREAS APPROX 2.25 X .5 INCH, 2.25 X .5 INCH & 1 DIA.  FABRICATED 2 EA FILLERS APPROX 2.25 X .5 INCH & 1 EA FILLER APPROX 1 INCH DIA AND 2 EA DOUBLERS APPROX 4 INCH DIA & 9 X 3.75 INCH FROM 2024-T3 .016 PO 900962.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER & ADHESIVE TO ALL REPAIRS SURFACES FOR BONDING.  BONDED, CLEANED, TREATED, PRIMED & SEALED REPAIR.  ALL MAINTENANCE ACTIONS ACCOMPLISHED IAW B727 SRM 55-30-1 FIG 2, 51-40-6 FIG 2, 55-30-2 FIG 1 & 51-40-20 FIG 30.
